# SDR R61A201405260734

- Difficulty date: May 26, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  PANEL 351BZ CORNERS ARE CRACKED.  MAINTENANCE TRIMED OUT DAMAGE WITH NO REINENFORCEMENT INSTALLATION ON PANEL 351BZ, HFEC NO CRACKS NOTED IAW SRM 53-31-21.
